US Rapper, Tekashi 6ix9ine hospitalised

October 2, 2020
65 Views

American rapper, Tekashi 6ix9ine has reportedly been hospitalized after an overdose of diet pills and caffeine.

According to The Shade Room, the 24-year-old, during an Interview, confirmed that he was admitted to a Florida hospital on Tuesday following his adverse reaction to the combination of substances.

He said his overdose was a result of taking a cup of coffee with two Hydroxycut pills instead of the recommended daily dosage of one.

Tekashi said the combination of diet supplements and caffeine caused his heart rate to accelerate and began to “sweat excessively” soon after his consumption.

The rapper further revealed that he was using Hydroxycut pills because of his serious weight gain during his time in prison adding that he was more than 200 pounds and has now lost about 30 pounds.

You may be interested

News
4 views

BREAKING: Gunmen raze another police station in Anambra, kill two policemen

admin - May 6, 2021

BREAKING: Gunmen raze another police station in Anambra, kill two policemen Posted by News Express | 6 May 2021 |…

    Gunmen on Wednesday night kidnapped an unknown number of students of Abia State University,…
News
News

    Gunmen on Wednesday night kidnapped an unknown number of students of Abia State University,…

admin - May 6, 2021

SHOCKER: Gunmen kidnap Abia varsity students Posted by News Express | 6 May 2021 | 697 times Gunmen on Wednesday…

News
1 views

Insecurity: Implement Buhari’s shoot-at-sight order, cleric tells FG

admin - May 6, 2021

<!-- Insecurity: Implement Buhari's shoot-at-sight order, cleric tells FG * 247ureports.com MORE STORIES

Leave a Comment